MAUDE Adverse Event Report: CARDINAL HEALTH AQUA-SEAL CDU; BOTTLE, COLLECTION, VACUUM

CARDINAL HEALTH AQUA-SEAL CDU; BOTTLE, COLLECTION, VACUUM
Model Number 8888571299
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that it was necessary to change the adult thoracic drainage system for one of the same capacity because the columns were mixed without the equipment falling.It caught their attention to see that the water from the water seal that is colored blue was in the last column of the drain.There was no patient injury.The device was being operated in the hospital at the time of this event.There was no recidivism.There is no photographic or physical evidence of the medical device.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.All acceptance criteria inspections per established sampling levels were within acceptable limits during the production process.During the manufacturing process on aqua seal vessels, they are all 100% leak tested and 100% functionally tested as part of the process.Also, independent sampling is complete by quality assurance to confirm units are functioning correctly.A sample was not received for the investigation.Without a sample we are unable to perform a thorough follow up investigation to include functional and visual evaluation to confirm the reported condition, determine the root cause(s), or implement any corrective action(s).If a sample should be returned at a later date this complaint will be reopened and the investigation updated to reflect our findings.This complaint will be used for tracking and trending purposes.

Brand Name
AQUA-SEAL CDU
Common Device Name
BOTTLE, COLLECTION, VACUUM
Manufacturer (Section D)
CARDINAL HEALTH
sragh industrial estate, co, t
offaly
EI 
Manufacturer (Section G)
CARDINAL HEALTH
sragh industrial estate, co, t
offaly
EI  
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key14372294
Report Number9611018-2022-00559
Device Sequence Number1983598
Product Code KDQ
UDI-Device Identifier10884521060968
UDI-Public10884521060968
Combination Product (Y/N)N
Initial Reporter CountryCO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8888571299
Device Catalogue Number8888571299
Device Lot Number21E178FHX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/10/2022
Supplement Date Received by Manufacturer05/10/2022
Initial Report FDA Received Date05/12/2022
Supplement Report FDA Received Date06/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown